# SDR DALA2021070503697

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OK TO CIC R1 SUBFLOOR AREA: CORROSION WAS FOUND ON SUBFLOOR AND FLOOR PANEL SUPPORT. ALSO AREAS OF BARE METAL. (MARKED). SUMMARY NRC 001-0024:2040-0024/002 00454: REMOVED CORROSION AND CHECKED LIMITS REF B717 SRM 53-00-00-1A. REPLACED FLOOR SUPPORTS AS REQUIRED REF BAC DWG #9936534. AREAS OF BARE METAL, TREATED AND PAINTED REF DELTA P.S. 900-3-6- NO. 34. (LP #1861216)
